# SDR FAI001

- Difficulty date: October 11, 2002
- Submitted: October 15, 2002
- Operation: General aviation
- Aircraft: N432FA
- Make and model: Beech 200BEECH
- Aircraft serial: BB592
- Aircraft time: 6,436 hours, 5,634 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Washer
- Part number: 100951X063XE
- Condition: Missing
- Location: Mlg
- Part time: 1,700 hours, 1,771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, GEAR RETRACTION FAILED, WITH GEAR STUCK IN-TRANSIT. A NOISE WAS HEARD FROM THE LEFT SIDE OF THE AIRCRAFT AT THE TIME OF FAILURE. EMERGENCY EXTENSION EFFORTS PRODUCED NO RESULTS, AND THE EMERGENCY EXTENSION HANDLE BECAME SEIZED. CONTACT WITH MAINTENANCE PERSONNEL CAUSED THE COPILOT TO OPEN THE CABIN FLOOR OVER THE GEAR DRIVE MECHANISM, AND REVEALED THAT THE LANDING GEAR MOTOR CONTROLLER CIRCUIT BREAKER WAS OPEN. BREAKER WAS RESET, AND THE LANDING GEAR EXTENDED NORMALLY. PRIOR TO LANDING, A FLYOVER OF THE MAINTENANCE PERSONNEL REVEALED THE LEFT MAIN GEAR WHEELS TO BE TURNED APPROXIMATELY 20 DEGREES RIGHT. LANDING WAS COMPLETED WITH NO INCIDENT. INVESTIGATION REVEALED THAT THE LEFT MAIN GEAR TOR
